# SDR 9JLA2012121904477

- Difficulty date: December 16, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N309BT
- Make and model: Cessna 560XL
- Aircraft serial: 5605067
- Aircraft time: 4,741 hours, 3,518 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE6209H298130
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED WHEN LOWERING THE LANDING GEAR AND THE FLAPS IN PREPARATION FOR LANDING THEY NOTED THE LOW HYD LEVEL AND PRESSURE ANNUNCIATOR LIGHTS ILLUMINATE AND AFTER TOUCH DOWN THE CREW STATED THAT THE RT THRUST REVERSER DEPLOYED AND THE LT DID NOT.  DURING THE CREWS POST FLIGHT INSP, HYD FLUID WAS DISCOVERED LEAKING FROM THE LT ENGINE NACELLE.  MX DISCOVERED THAT THE HYD PRESSURE FLEXIBLE HOSE PN AE6209H298-130 DATE OF MFG 09-99 FROM THE LT ENGINE DRIVEN HYD PUMP FAILED DEPLETING THE HYD FLUID FROM SYS.  NO EXTERNAL DAMAGE WAS NOTED CAUSING FAILURE OF HOSE. A NEW HOSE, NEW HYD PUMPS AND NEW HYD FILTERS WERE REPLACED.  COMPLETE HYD CHECKS WERE COMPLETED, CHECKING FOR LEAKS AND HYD SYSTEM PRESSURES. NO DEFECTS NOTED.REF: MM 29-11-00, 29-11-03, 29-11-04 AND 12-12-01.
